Below is the agenda for the 2018 Beasley Allen Legal Conference & Expo that takes place Thursday, November 15th at the Renaissance Hotel & Spa in Montgomery, AL.

7:00am – 7:45amRegistration & Continental Breakfast
7:45am – 8:00am
8:00am – 10:25am
  • Trial Track: Boeing 737 MAX – What Happened?
  • Introduction, Overview of Cases (15 minute CLE)| pdf (1 MB)
    Cole Portis
  • Boeing 737 Max Defect, Investigation in Africa, Status of Litigation (45 minute CLE)| pdf (3 MB)
    Mike Andrews
  • Working Together – the Co-Counsel Relationship / Work in Africa (15 minute CLE)| pdf (156 KB)
    Leah Chege
  • Aviation Accident Investigation, Site Work, Prior Cases (30 minute CLE)| pdf (5 MB)
    Tony James
  • Who was Juliah, Holding Boeing Responsible and Choosing Our Firm (15 minute CLE)
  • Discussion: The Civil Justice System Levels the Playing Field (25 minute CLE)| pdf (23 KB)
    Gibson Vance
    Jere Beasley
10:25am – 10:40amBreak
10:40am – 11:30amAppellate Practice from Trial Court Perspective (45 minute CLE)
Materials: pdf (95 KB)
Honorable Sarah Stewart
11:30am – 12:30pm
12:30pm – 1:30pm
1:30pm – 2:20pm
2:20pm – 3:00pmMoney Laundering Bill Legislation (40 minute CLE)
Materials: pdf (256 KB)
Senator Doug Jones
3:00pm – 3:15pmBreak
3:15pm – 4:00pm
4:00pm – 4:10pmAlabama State Bar Update (10 minute CLE)
Materials: pdf (191 KB), pptx (140 KB)
Christy Crow
4:10pm – 5:10pmLegal Ethics Update (60 minute CLE)
Materials: pdf (1 MB)
Roman Shaul
5:10pm – 6:30pmNetworking Reception – Montgomery Performing Arts Centre Atrium